Alert archive / Texas / Flash Flood Warnings in 2015
Flash Flood Warning 167, NWS Fort Worth, TX
NWS Fort Worth, TX issued this flash flood warning at Oct 23, 2015, 2:40 AM CDT for 4 counties in Texas. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Oct 23, 2015, 2:40 AM CDT (07:40 UTC)
- Expired
- Oct 23, 2015, 5:30 AM CDT
- In force
- 3 hr
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
- Flood severity
- None
Counties Delta County, TX, Fannin County, TX, Hunt County, TX, Lamar County, TX
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 7.7 hours before the alert went out and 164 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 458 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 87 m²/s²
- 0-3 km storm-relative helicity
- 305 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.6
The text
As transmitted, in the capitals the NWS used until 2016.
167
WGUS54 KFWD 230740
FFWFWD
TXC119-147-231-277-231030-
/O.NEW.KFWD.FF.W.0167.151023T0740Z-151023T1030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
240 AM CDT FRI OCT 23 2015
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A
* FLASH FLOOD WARNING FOR...
FANNIN COUNTY IN NORTH CENTRAL TEXAS...
NORTHERN HUNT COUNTY IN NORTH CENTRAL TEXAS...
DELTA COUNTY IN CENTRAL TEXAS...
LAMAR COUNTY IN NORTH CENTRAL TEXAS...
* UNTIL 530 AM CDT
* AT 236 AM CDT...DOPPLER RADAR AND AUTOMATED RAIN GAUGES INDICATED
A SERIES OF THUNDERSTORMS PRODUCING HEAVY RAIN ACROSS THE WARNED
AREA. UP TO THREE INCHES OF RAIN HAVE ALREADY FALLEN. FLASH
FLOODING IS EXPECTED TO BEGIN SHORTLY...ESPECIALLY IN THE COMMERCE
AREA WHERE STREET FLOODING WAS REPORTED EARLIER BY LOCAL EMERGENCY
MANAGEMENT.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
GREENVILLE...PARIS...BONHAM...COMMERCE...LEONARD...COOPER...HONEY
GROVE...BLOSSOM...WOLFE CITY...CADDO MILLS...CELESTE...ECTOR...
CAMPBELL...DEPORT...DODD CITY...BAILEY...RAVENNA...COOPER LAKE PARK
DOCTORS CREEK...BONHAM STATE PARK AND JOSEPHINE.
ADDITIONAL RAINFALL AMOUNTS OF 1 TO 2 INCHES ARE POSSIBLE IN THE
WARNED AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.
&&
LAT...LON 3388 9554 3388 9543 3387 9540 3389 9532
3338 9531 3336 9559 3331 9565 3330 9576
3322 9586 3317 9587 3299 9630 3334 9629
3335 9637 3354 9637 3385 9609 3384 9577
3389 9575 3388 9570 3394 9560
$$
CAVANAUGH1 follow-up statement
332
WGUS74 KFWD 231024
FFSFWD
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
524 AM CDT FRI OCT 23 2015
TXC119-147-231-277-231034-
/O.EXP.KFWD.FF.W.0167.000000T0000Z-151023T1030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
FANNIN TX-HUNT TX-DELTA TX-LAMAR TX-
524 AM CDT FRI OCT 23 2015
...THE FLASH FLOOD WARNING FOR FANNIN...NORTHERN HUNT...DELTA AND
LAMAR COUNTIES WILL EXPIRE AT 530 AM CDT...
THE HEAVY RAIN HAS ENDED...AND FLOODING IS NO LONGER EXPECTED TO POSE
A THREAT.
LAT...LON 3388 9554 3388 9543 3387 9540 3389 9532
3338 9531 3336 9559 3331 9565 3330 9576
3322 9586 3317 9587 3299 9630 3334 9629
3335 9637 3354 9637 3385 9609 3384 9577
3389 9575 3388 9570 3394 9560
$$
CAVANAUGHWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this flash flood warning went out at Oct 22, 11:20 PM CDT, 3 hours 20 minutes earlier.
Area forecast discussion, Oct 22, 11:20 PM CDT, 3 hours 20 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FORT WORTH TX 1120 PM CDT THU OCT 22 2015 .AVIATION... MULTIPLE WAVES OF CONVECTION WILL AFFECT NORTH TEXAS OVERNIGHT INTO FRIDAY AS AN UPPER LEVEL STORM SYSTEM APPROACHES FROM THE WEST. ONE ROUND OF SHOWERS AND THUNDERSTORMS SEEMS TO HAVE MADE IT NORTH AND EAST OF THE AREA...WHILE ANOTHER ROUND APPEARS TO BE DEVELOPING BACK TO THE SOUTHWEST. THE CURRENT THINKING IS THAT ACTIVITY DURING THE OVERNIGHT HOURS SHOULD REMAIN FAIRLY SCATTERED IN NATURE. BETTER COVERAGE OF CONVECTION IS POSSIBLE DURING PEAK HEATING FRIDAY...WITH PERHAPS ANOTHER BREAK IN THE ACTION FRIDAY NIGHT. THE ENTIRE SYSTEM WILL LIKELY BRING ONE MORE ROUND OF SHOWERS AND THUNDERSTORMS SATURDAY BEFORE MOVING EAST OF THE REGION LATE IN THE WEEKEND. 30 && .UPDATE... OUR LONG AWAITED RAIN EVENT IS UNDERWAY WITH SOME IMPRESSIVE TOTALS ALREADY ACROSS THE NORTHWEST ZONES. IT STILL APPEARS THAT THE BEST WINDOW OF TIME FOR HEAVY RAIN WILL BE OVERNIGHT TONIGHT THROUGH SATURDAY. THE EARLIER PRECIPITATION HAS COOLED TEMPERATURES...ESPECIALLY WEST OF INTERSTATE 35 AND NORTH OF INTERSTATE 20. WE WILL SEND OUT A QUICK UPDATE TO LOWER OVERNIGHT TEMPS A FEW DEGREES. WILL ALSO EXPAND THE 100 PERCENT POPS TO AREAS WHERE THE RAIN IS IMMINENT. NO OTHER MAJOR CHANGES AT THIS TIME. 79 && .PREV DISCUSSION... /ISSUED 355 PM CDT THU OCT 22 2015/ ...FLASH FLOOD WATCH FOR ALL OF NORTH AND CENTRAL TEXAS FROM 1 AM FRIDAY MORNING THROUGH 1 AM SUNDAY MORNING.. ...HEAVY RAINFALL POTENTIAL INCREASES TONIGHT THROUGH SATURDAY EVENING WITH LOCALIZED FLASH FLOODING AND URBAN FLOODING EXPECTED... THE VIGOROUS UPPER LOW TO OUR WEST CONTINUES TO MOVE SLOWLY EAST TO NORTHEAST ACROSS THE FOUR CORNERS AND SOUTHERN ROCKIES THIS AFTERNOON. RADAR HAS BEEN ACTIVE ALL DAY FROM WEST THROUGH NORTH OF DFW WITH SOME LOCALIZED HEAVIER RAINFALLS ALREADY TO BETWEEN 1 AND 3 INCHES ALONG AND NORTHWEST OF A BOWIE TO BRECKENRIDGE LINE. SOME MINOR FLOODING HAS BEEN REPORTED IN A FEW AREAS...BUT LUCKILY OUR ANTECEDENT CONDITIONS HAVE ALLOW MUCH OF THIS RAINFALL TO ABSORB INTO THE SOIL WITH JUST MAINLY SOME STREET FLOODING REPORTED. THE PERSISTENT RAIN AREA HAS RESULTED IN A MODEST COLD POOL THAT HAS EXPANDED SOUTHEAST TO A GAINESVILLE...TO DECATUR... TO EASTLAND LINE. THE FORECAST INTO FRIDAY REMAINS ANALOGOUS AT BEST...AS EVEN HIGH RESOLUTION MODELS JOIN THE STANDARD MODELS IN NOT RESOLVING THE CURRENT BAND OF RAIN AND THUNDERSTORMS...OR THE COLD POOL VERY WELL AT ALL. PICKING THE MODEL OF CHOICE IS NOT IN THE CARDS TODAY AND WILL GENERALLY FOLLOW HRRR AND ECMWF TRENDS THROUGH FRIDAY MORNING...WHILE FOLLOWING A BLEND OF THE LESS PROGRESSIVE NAM AND EUROPEAN MODELS FRIDAY AFTERNOON AND THROUGH THE WEEKEND. CURRENT INDICATIONS FROM THE HRRR IS FOR THIS FIRST BATCH TO BE OUTRUN BY IT/S COLD POOL AND DIMINISH IN COVERAGE HEADING INTO THE EARLY EVENING HOURS...BUT REFORMING OVERNIGHT SOMEWHERE WEST OF A SHERMAN...DALLAS...COMANCHE LINE WITH MORE COLD POOL INTERACTIONS EASING A MODERATE TO HEAVY RAIN BAND SLOWLY SOUTHEAST INTO WEST- CENTRAL AND NORTHERN PARTS OF THE CWA. THE LARGE SCALE WAA ASSOCIATED WITH THE LLJ WILL LIKELY DRIVE THE RAINFALL THROUGH MID MORNING...WITH THE ADVANCING UPPER LEVEL SYSTEM AND ASSOCIATED LIFT COMBINING WITH ANY RESIDUAL COLD POOL BOUNDARY TO KEEP THE RAIN CONTINUING THROUGH THE DAY AND INTO FRIDAY EVENING. WHERE THAT WILL BE IS ANYONE/S GUESS...BUT IT WILL LIKELY SET UP SOMEWHERE. OTHER AREAS EITHER SIDE OF THE RAIN BAND WILL STILL SEE SCATTERED SHOWERS/STORMS CONTAINING LOCALIZED HEAVIER RAINFALL RACING NORTH WITH THE MEAN SSW FLOW ALOFT POSSIBLY RESULTING IN VERY LOCALIZED TRAINING OF RAINFALL. AS SUCH...WE HAVE DECIDED TO EXPAND THE AREA COVERAGE OF THE FLASH FLOOD WATCH TO INCLUDE ALL OF NORTH AND CENTRAL TEXAS...AS BOUTS OF HEAVIER RAIN WILL BE POSSIBLE JUST ABOUT ANYWHERE. NORTHWEST COUNTIES WILL ALREADY BE MORE PRIMED FROM CURRENT RAINFALL AND REDEVELOPMENT OVERNIGHT. THE LAST PIECE OF THE UPPER TROUGH APPEARS TO LIFT EAST AND NORTHEAST THIS WEEKEND. MEANWHILE...THE SURFACE LOW NEAR THE BIG BEND WILL TRACK EAST ACROSS NORTHERN MEXICO AND DEEP SOUTH TEXAS SATURDAY...BEFORE MOVING THIS FEATURE OFF THE LOWER TEXAS COAST AND INTO THE WESTERN GULF OF MEXICO BY SUNDAY. THE SECOND ROUND OF HEAVY TO INTENSE RAINFALL WOULD LIKELY REDEVELOP LATER FRIDAY NIGHT INTO SATURDAY...AS THE LLJ AND 850MB WAA ENCOUNTER INCREASING AGEOSTROPHIC LIFT ON THE RIGHT REAR QUADRANT OF 100-110 KT UPPER LEVEL JET MAXIMUM. IN ADDITION...THE SURFACE LOW WELL TO OUR SOUTH WILL LIKELY DROP A SYNOPTIC FRONTAL BOUNDARY SOUTH THROUGH NORTH TEXAS AND SHOULD PROVIDE ADDITIONAL FOCUS LATE SATURDAY INTO SATURDAY NIGHT. MY BIG CONCERN WITH THE SECOND EVENT IS THAT MANY AREAS MAY BE SATURATED OR EXPERIENCING ONGOING...LOCALIZED FLOODING. THIS WINDOW IS MY BIGGEST CONCERN REGARDING BROADER SCALE FLASH FLOOD THREAT WITH ADDITIONAL MINOR FLOODING POSSIBLE ON THE BRAZOS...TRINITY AND SULPHUR RIVER BASINS DUE TO EXCESSIVE RUN OFF. BY SUNDAY MORNING...THE SURFACE LOW MOVES OUT INTO THE WESTERN GULF AND MODELS BEGIN DIVERGING AS WE FINISH THE WEEKEND AND MOVE INTO THE EARLY PART OF NEXT WEEK. THE NAM AND ECMWF KEEP THE TRACK MORE FLAT AND OUT IN THE GULF OF MEXICO...WHILE THE GFS KEEPS THE SURFACE LOW HUGGING THE COAST WHILE MOVING NORTHEAST INTO SOUTHEAST TEXAS BY MONDAY. THE SURFACE LOW TRACK WILL HAVE A DIRECT IMPACT ON RAIN CHANCES ACROSS THE SOUTHEAST HALF OF NORTH TEXAS EITHER CONTINUING INTO EARLY NEXT WEEK OR TAPERING OFF. WITH MY CONFIDENCE VERY LOW...HAVE MAINTAINED A PERSISTENCE FORECAST WITH THE SURFACE LOW REMAINING ON A MORE EASTERLY TRACK INTO THE WESTERN GULF OF MEXICO. THIS TRACK WILL RESULT IN RAIN CHANCES DIMINISHING FROM NORTHWEST TO SOUTHEAST AS WE MOVE INTO EARLY NEXT WEEK. IT MUST BE STRESSED THAT IT IS NOT GOING TO RAIN CONTINUOUSLY DURING THE ENTIRETY OF THE FLASH FLOOD WATCH PERIOD THROUGH EARLY SUNDAY MORNING...BUT WILL COME MORE IN OCCASIONAL ROUNDS. TIMING SUCH ROUNDS IS ABOUT IMPOSSIBLE...THUS WE STRESS TO EVERYONE TO BE PREPARED FOR THIS SCENARIO AND KNOW WHAT ACTIONS TO TAKE IF THEY ARE SUCCUMBED TO HEAVY RAINFALL AND ASSOCIATED FLASH FLOODING OR EXTREME URBAN AND SMALL CREEK FLOODING. WE WILL TRY TO FINE TUNE TIMING THE ROUNDS IN FUTURE FORECASTS AS BEST WE CAN...BUT THE BEST BET IS TO BE AWARE AT ALL TIMES...ESPECIALLY DRIVING AND OUTDOORS...TO THE LATEST WARNINGS AND STATEMENTS THAT WILL LIKELY BE FORTHCOMING IN THE NEXT 72 HOURS OR MORE. TEMPERATURES WILL REMAIN NEAR OR BELOW NORMAL THE NEXT 3-5 DAYS DUE TO THE PERSISTENT CLOUD COVER...RAIN...RAIN-PRODUCED COLD POOLS AND THE SYNOPTIC COLD FRONT ARRIVING SATURDAY NIGHT AND SUNDAY. CYCLONIC FLOW ALOFT AND SURFACE HIGH PRESSURE SHOULD FINALLY BRING DRY CONDITIONS MOVING INTO MID WEEK. ANOTHER SYSTEM APPEARS POSSIBLE BY THE FOLLOWING WEEKEND AND HALLOWEEN...BUT FOR NOW CONFIDENCE IS TOO LOW WITH DISCONTINUITIES IN THE MODELS TO ADVERTISE FUTURE RAIN CHANCES AT THIS TIME. 05/ && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 64 78 67 71 59 / 100 100 100 90 60 WACO, TX 69 80 67 74 60 / 70 90 100 100 70 PARIS, TX 68 75 66 72 59 / 90 100 80 100 70 DENTON, TX 64 77 66 71 58 / 100 80 90 90 50 MCKINNEY, TX 64 76 66 72 59 / 100 90 90 100 60 DALLAS, TX 67 78 67 72 59 / 90 100 100 100 60 TERRELL, TX 69 78 67 74 61 / 80 90 100 100 70 CORSICANA, TX 70 80 68 75 61 / 60 80 80 100 70 TEMPLE, TX 70 80 67 74 61 / 60 80 80 100 70 MINERAL WELLS, TX 63 79 64 71 58 / 100 80 80 80 40 && .FWD WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH LATE SATURDAY NIGHT FOR TXZ091>095- 100>107-115>123-129>135-141>148-156>162-174-175. && 30/78
Hazardous weather outlook, Oct 22, 3:57 PM CDT, 10 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 357 PM CDT THU OCT 22 2015 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-231215- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 357 PM CDT THU OCT 22 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL TEXAS. .DAY ONE...TONIGHT. SHOWERS AND THUNDERSTORMS WILL CONTINUE TO INCREASE IN COVERAGE ACROSS NORTH TEXAS TONIGHT. HEAVY RAINFALL WILL BE THE MAIN THREAT WITH THESE SHOWERS AND STORMS WITH MOST OF THE REGION RECEIVING 1 TO 3 INCHES OF RAIN DURING THE OVERNIGHT HOURS. THE POTENTIAL FOR FLASH FLOODING WILL BE THE PRIMARY THREAT..BUT FREQUENT LIGHTNING IS ALSO EXPECTED. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NUMEROUS SHOWERS AND STORMS ARE EXPECTED ACROSS ALL OF NORTH TEXAS FRIDAY AND SATURDAY...ALTHOUGH THERE MAY BE A LULL IN THE ACTIVITY FRIDAY AFTERNOON INTO LATE EVENING. ANOTHER ROUND OF HEAVY RAIN IS EXPECTED LATE FRIDAY NIGHT INTO SATURDAY WITH ANOTHER 2 TO 3 INCHES OF RAIN POSSIBLE. TOTAL RAINFALL WILL AVERAGE 4 TO 7 INCHES ACROSS ALL OF NORTH TEXAS THROUGH SUNDAY...BUT LOCALLY HIGHER AMOUNTS BETWEEN 8 AND 10 INCHES WILL BE POSSIBLE. FLASH FLOODING WILL BE THE MAIN THREAT DURING THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 23, 3:03 AM CDT | Special Weather Statement | FWD | Young | 57 min |
| Oct 23, 3:56 AM CDT | Areal Flood Advisory | FWD | Dallas, Ellis, Johnson, Tarrant | 3 hr |
| Oct 23, 6:55 AM CDT | Areal Flood Advisory | FWD | Dallas, Ellis, Johnson, Tarrant | 3 hr |
| Oct 23, 8:06 AM CDT | Areal Flood Advisory | FWD | Jack, Stephens, Young | 3 hr |
| Oct 23, 9:02 AM CDT | River Flood Warning | FWD | Dallas | 71 hr |
| Oct 23, 10:00 AM CDT | Areal Flood Advisory | FWD | Dallas, Johnson, Tarrant | 2 hr |
| Oct 23, 10:27 AM CDT | Areal Flood Advisory | FWD | Bosque, Hill, McLennan | 3 hr |
| Oct 23, 10:39 AM CDT | Flash Flood Warning | FWD | Dallas, Tarrant | 2 hr |
| Oct 23, 10:42 AM CDT | River Flood Warning | FWD | Dallas | 16 hr |
| Oct 23, 10:42 AM CDT | Special Weather Statement | FWD | Dallas | 48 min |
| Oct 23, 10:44 AM CDT | Flash Flood Warning | FWD | Johnson | 3 hr |
| Oct 23, 10:56 AM CDT | Flash Flood Warning | FWD | Bosque, Hill, McLennan | 6 hr |
| Oct 23, 11:03 AM CDT | Flash Flood Warning | FWD | Navarro | 5 hr |
| Oct 23, 11:14 AM CDT | Areal Flood Advisory | FWD | Collin, Denton | 3 hr |
| Oct 23, 11:26 AM CDT | Areal Flood Advisory | FWD | Ellis | 2 hr |
| Oct 23, 11:55 AM CDT | Areal Flood Advisory | FWD | Henderson | 3 hr |
| Oct 23, 12:01 PM CDT | Areal Flood Advisory | FWD | Dallas, Hunt, Kaufman, Rockwall | 119 min |
| Oct 23, 12:25 PM CDT | Flash Flood Warning | FWD | Delta, Hopkins, Hunt, Lamar | 5 hr |
| Oct 23, 12:58 PM CDT | Flash Flood Warning | FWD | Limestone, McLennan | 4 hr |
| Oct 23, 1:18 PM CDT | River Flood Warning | FWD | Hunt | 44 hr |
| Oct 23, 1:18 PM CDT | River Flood Warning | FWD | Hunt, Rockwall | 56 hr |
| Oct 23, 1:33 PM CDT | Flash Flood Warning | FWD | Henderson, Navarro | 5 hr |
| Oct 23, 1:57 PM CDT | Special Weather Statement | FWD | Limestone | 18 min |
| Oct 23, 2:02 PM CDT | Areal Flood Advisory | FWD | Kaufman, Van Zandt | 3 hr |
| Oct 23, 2:45 PM CDT | Areal Flood Advisory | FWD | Bosque, Coryell, McLennan | 2 hr |
| Oct 23, 3:00 PM CDT | River Flood Warning | FWD | Dallas | 16 hr |
| Oct 23, 3:01 PM CDT | Flash Flood Warning | FWD | Navarro | 3 hr |
| Oct 23, 3:43 PM CDT | Areal Flood Advisory | FWD | Ellis | 4 hr |
| Oct 23, 3:47 PM CDT | Areal Flood Advisory | FWD | Anderson, Freestone | 118 min |
| Oct 23, 3:53 PM CDT | Areal Flood Advisory | FWD | Bosque, Hill | 3 hr |
| Oct 23, 4:00 PM CDT | Special Weather Statement | FWD | Anderson | 45 min |
| Oct 23, 4:24 PM CDT | Flash Flood Warning | FWD | Bosque, Hill, Limestone, McLennan | 3 hr |
| Oct 23, 4:58 PM CDT | Areal Flood Warning | FWD | Hopkins | 3 hr |
| Oct 23, 4:58 PM CDT | Areal Flood Advisory | FWD | Kaufman, Van Zandt | 5 hr |
| Oct 23, 5:10 PM CDT | Special Weather Statement | FWD | Eastland | 35 min |
| Oct 23, 5:24 PM CDT | Flash Flood Warning | FWD | Hamilton | 3 hr |
| Oct 23, 5:38 PM CDT | Areal Flood Warning | FWD | Freestone | 3 hr |
| Oct 23, 5:57 PM CDT | Flash Flood Warning | FWD | Navarro | 4 hr |
| Oct 23, 6:03 PM CDT | Flash Flood Warning | FWD | Mills | 4 hr |
| Oct 23, 6:59 PM CDT | Flash Flood Warning | FWD | Bosque, Ellis, Hill | 7 hr |
Nearby
Flash Flood Warnings in Texas, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.